# SDR 03069302A

- Difficulty date: March 9, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE/INSPECTION MAINTENANCE PERSONNEL FOUND EXIT ROW 6 OVERHEAD EMERGENCY LIGHT INOPERATIVE.MAINTENANCE PERSONNEL INSPECTED, NO DEFECTS NOTED ON EXIT ROW (6A) EMERGENCY LIGHT.  OPS CK'D OK.  AIRCRAFT RETURNED TO SERVICE.
